Alert archive / Arizona / Wind Advisories in 2010
Wind Advisory 9, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at May 1, 2010, 2:45 PM MST. It took effect at May 2, 2010, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2010, 2:45 PM MST (21:45 UTC)
- In effect from
- May 2, 2010, 11:00 AM MST
- Expired
- May 2, 2010, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
705 WWUS75 KTWC 012145 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 245 PM MST SAT MAY 1 2010 ...WINDY ACROSS PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY... .AN UPPER LEVEL DISTURBANCE WILL DROP TO THE SOUTHEAST FROM THE PACIFIC NORTHWEST AND INTO ARIZONA ON SUNDAY. THIS STORM SYSTEM WILL BRING A THREAT FOR SHOWERS MAINLY TO THE WHITE MOUNTAINS. HOWEVER...THE MAIN IMPACT WITH THIS STORM WILL BE INCREASING WINDS LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. AZZ019-030-034-035-020600- /O.NEW.KTWC.WI.Y.0009.100502T1800Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES... SIERRA VISTA 245 PM MST SAT MAY 1 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. * TIMING...THE WINDS WILL BEGIN TO INCREASING LATE SUNDAY MORNING AND WILL CONTINUE INTO THE EVENING HOURS ON SUNDAY. THE ADVISORY WILL BE IN EFFECT FROM 11 AM MST UNTIL 8 PM MST SUNDAY. * WINDS...THE WINDS WILL BE FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH DURING THE LATE MORNING AND INTO THE EVENING HOURS. * IMPACTS...THE MAIN IMPACT WILL BE FOR MOTORISTS DRIVING THROUGH SOUTHEAST ARIZONA. HIGH PROFILE VEHICLES WILL BE AFFECTED THE MOST. HOWEVER...BLOWING DUST IS ALSO LIKELY TO ACCOMPANY THE WINDS AND COULD RESULT IN REDUCED VISIBILITIES OVER SOME OF THE OF THE ROADWAYS. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FROM OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
017 WWUS75 KTWC 020346 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 846 PM MST SAT MAY 1 2010 ...WINDY ACROSS PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY... .AN UPPER LEVEL DISTURBANCE WILL DROP TO THE SOUTHEAST FROM THE PACIFIC NORTHWEST AND INTO ARIZONA ON SUNDAY. THIS STORM SYSTEM WILL BRING A THREAT FOR SHOWERS MAINLY TO THE WHITE MOUNTAINS. HOWEVER...THE MAIN IMPACT WITH THIS STORM WILL BE INCREASING WINDS LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. AZZ019-030-034-035-021400- /O.CON.KTWC.WI.Y.0009.100502T1800Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES... SIERRA VISTA 846 PM MST SAT MAY 1 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. * TIMING...THE WINDS WILL BEGIN TO INCREASING LATE SUNDAY MORNING AND WILL CONTINUE INTO THE EVENING HOURS ON SUNDAY. THE ADVISORY WILL BE IN EFFECT FROM 11 AM MST UNTIL 8 PM MST SUNDAY. * WINDS...THE WINDS WILL BE FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH DURING THE LATE MORNING AND INTO THE EVENING HOURS. * IMPACTS...THE MAIN IMPACT WILL BE FOR MOTORISTS DRIVING THROUGH SOUTHEAST ARIZONA. HIGH PROFILE VEHICLES WILL BE AFFECTED THE MOST. HOWEVER...BLOWING DUST IS ALSO LIKELY TO ACCOMPANY THE WINDS AND COULD RESULT IN REDUCED VISIBILITIES OVER SOME OF THE OF THE ROADWAYS. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FROM OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
813 WWUS75 KTWC 021016 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 316 AM MST SUN MAY 2 2010 AZZ029-033-021830- /O.EXA.KTWC.WI.Y.0009.100502T1800Z-100503T0300Z/ SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- INCLUDING THE CITIES OF...ORACLE...TUCSON 316 AM MST SUN MAY 2 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...THE WINDS WILL BEGIN TO INCREASING LATE THIS MORNING AND WILL CONTINUE INTO THE EVENING HOURS. THE ADVISORY WILL BE IN EFFECT FROM 11 AM MST UNTIL 8 PM MST TODAY. * WINDS...THE WINDS WILL BE FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH DURING THE LATE MORNING AND INTO THE EVENING HOURS. * IMPACTS...THE MAIN IMPACT WILL BE FOR MOTORISTS DRIVING THROUGH SOUTHEAST ARIZONA. HIGH PROFILE VEHICLES WILL BE AFFECTED THE MOST. HOWEVER...BLOWING DUST IS ALSO LIKELY TO ACCOMPANY THE WINDS AND COULD RESULT IN REDUCED VISIBILITIES OVER SOME OF THE OF THE ROADWAYS. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FROM OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ019-030-034-035-021830- /O.CON.KTWC.WI.Y.0009.100502T1800Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES... SIERRA VISTA 316 AM MST SUN MAY 2 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...THE WINDS WILL BEGIN TO INCREASING LATE THIS MORNING AND WILL CONTINUE INTO THE EVENING HOURS. THE ADVISORY WILL BE IN EFFECT FROM 11 AM MST UNTIL 8 PM MST TODAY. * WINDS...THE WINDS WILL BE FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH DURING THE LATE MORNING AND INTO THE EVENING HOURS. * IMPACTS...THE MAIN IMPACT WILL BE FOR MOTORISTS DRIVING THROUGH SOUTHEAST ARIZONA. HIGH PROFILE VEHICLES WILL BE AFFECTED THE MOST. HOWEVER...BLOWING DUST IS ALSO LIKELY TO ACCOMPANY THE WINDS AND COULD RESULT IN REDUCED VISIBILITIES OVER SOME OF THE OF THE ROADWAYS. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FROM OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
047 WWUS75 KTWC 021741 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1041 AM MST SUN MAY 2 2010 AZZ019-029-030-033>035-030300- /O.CON.KTWC.WI.Y.0009.100502T1800Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...TUCSON... NOGALES...SIERRA VISTA 1041 AM MST SUN MAY 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...THE WINDS WILL CONTINUE TO INCREASE LATE THIS MORNING AND WILL CONTINUE INTO THE EVENING HOURS. THE ADVISORY WILL BE IN EFFECT FROM 11 AM MST UNTIL 8 PM MST TODAY. * WINDS...THE WINDS WILL BE FROM THE SOUTHWEST 20 TO 30 WITH GUSTS TO 35 MPH THIS MORNING...BECOMING WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH DURING AROUND NOON...PERSISTING INTO THE EVENING HOURS. * IMPACTS...THE MAIN IMPACT WILL BE BLOWING DUST...WHICH WILL LIKELY ACCOMPANY THESE WINDS...RESULTING IN REDUCED VISIBILITIES OVER SOME OF THE OF THE ROADWAYS. THESE STRONG WINDS WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ACROSS SOUTHEAST ARIZONA. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FROM OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
146 WWUS75 KTWC 022336 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 436 PM MST SUN MAY 2 2010 AZZ019-029-030-033>035-030300- /O.CON.KTWC.WI.Y.0009.000000T0000Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...TUCSON... NOGALES...SIERRA VISTA 436 PM MST SUN MAY 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SUSTAINED WEST AND NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH. * IMPACTS...BLOWING DUST WILL OCCUR RESULTING IN REDUCED VISIBILITIES ACROSS SOME ROADWAYS...PARTICULARLY ADJACENT RECENTLY PLOWED FIELDS. THESE STRONG WINDS WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ACROSS SOUTHEAST ARIZONA. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION AND ALLOW PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLE IN FRONT OF YOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
790 WWUS75 KTWC 030303 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 803 PM MST SUN MAY 2 2010 AZZ019-029-030-033>035-030415- /O.EXP.KTWC.WI.Y.0009.000000T0000Z-100503T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...TUCSON... NOGALES...SIERRA VISTA 803 PM MST SUN MAY 2 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA ACROSS THE AREA AND THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIND SPEEDS WILL CONTINUE TO DIMINISH THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at May 1, 9:11 AM MST, 5 hours 34 minutes earlier.
Area forecast discussion, May 1, 9:11 AM MST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
911 AM MST SAT MAY 1 2010
.SYNOPSIS...COOLER AIR IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT
IN ANOTHER DAY OF BELOW NORMAL TEMPERATURES TODAY. A DISTURBANCE
WILL BRING A SLIGHT CHANCE OF SHOWERS ACROSS EASTERN AREAS SUNDAY
ALONG WITH WINDY CONDITIONS. HIGH PRESSURE ALOFT WILL THEN PROVIDE
DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES NEXT WEEK.
&&
.DISCUSSION...WATER VAPOR IMAGERY SHOWS A LARGE TROUGH THAT EXTENDS
FROM THE NORTHERN PLAINS INTO EASTERN ARIZONA. THIS SYSTEM BROUGHT
THE COOL WEATHER TO THE AREA THIS MORNING WITH HIGHS ONLY EXPECTED
TO CLIMB INTO THE LOWER 70S THIS AFTERNOON...WHICH IS 13 DEGS BELOW
NORMAL FOR THIS DATE.
SO FAR THE TEMPERATURE TRENDS SEEM TO SUGGEST THAT THE INHERITED
HIGHS ARE ON TRACK...SO NO CHANGES PLANNED AT THIS TIME. THE
FORECAST FOR THE REMAINDER OF TODAY LOOKS GOOD.
&&
.AVIATION...WEST OF KTUS THROUGH 03Z SUNDAY FEW-SCT CLOUDS AT 9-12K
FT AGL. KTUS VICINITY EASTWARD THROUGH 18Z TODAY FEW-SCT CLOUDS
AT 8-11K FT AGL...AND DURING THE 18Z-03Z PERIOD CLOUD DECKS LOWERING
TO 6-9K FT AGL. SLIGHT CHANCE OF -TSRA/-SHRA THROUGH 12Z SUNDAY
MAINLY EAST OF A KSAD-KFHU LINE. SURFACE WINDS THROUGH 17Z THIS
MORNING GENERALLY LESS THAN 10 KTS. SURFACE WINDS DURING THE 18Z-03Z
PERIOD WLY/NWLY AT 10-20 KTS WITH GUSTS OF 20-30 KTS... WITH THE
STRONGEST WINDS EAST OF KTUS. BREEZY TO WINDY CONDITIONS ARE THEN
EXPECTED SUNDAY AFTERNOON AND SUNDAY EVENING. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A LARGE TROUGH OF LOW PRESSURE WILL PERSIST ACROSS
THE INTERMOUNTAIN WEST THROUGH SUNDAY BEFORE SHIFTING EAST OF THE
REGION. THIS WILL RESULT IN A CONTINUATION OF THE BELOW NORMAL
TEMPERATURES AREAWIDE...AS WELL AS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY ACROSS GREENLEE...GRAHAM AND COCHISE COUNTIES
TODAY AND SUNDAY. EXPECT WEST/NORTHWEST WINDS TODAY AT 10 TO 20 MPH
WITH SOME HIGHER GUSTS DURING THE AFTERNOON AND EARLY EVENING HOURS.
WIND SPEEDS ARE FORECASTED TO INCREASE SIGNIFICANTLY ON SUNDAY...
ESPECIALLY ACROSS THE EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA...AS A
DISTURBANCE MOVES ACROSS THE REGION. BREEZY TO WINDY CONDITIONS ARE
EXPECTED FROM LATE SUNDAY MORNING THROUGH THE EARLY EVENING HOURS ON
SUNDAY. RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ARE EXPECTED BELOW
7000 FEET.
THEREFORE...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FROM 11 AM
MST SUNDAY MORNING UNTIL 8 PM MST SUNDAY EVENING BELOW 7000 FEET FOR
ALL OF FIRE WEATHER ZONE 148 (COCHISE...GRAHAM...SANTA CRUZ AND
EASTERN PIMA COUNTIES)...EASTERN PORTIONS OF FIRE WEATHER ZONE 147
(SOUTHEAST PINAL COUNTY) AND EXTREME SOUTHERN FIRE WEATHER ZONE 146
(GRAHAM COUNTY ALONG THE GILA RIVER VALLEY) FOR STRONG AND GUSTY
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING.
DRY AND WARMER CONDITIONS ARE EXPECTED NEXT WEEK AS HIGH PRESSURE
ALOFT BUILDS ACROSS THE AREA.
&&
.PREV DISCUSSION...A MUCH COOLER AIRMASS HAD SETTLED INTO
SOUTHEASTERN ARIZONA AND WILL RESULT IN ANOTHER DAY OF BELOW NORMAL
TEMPERATURES. OTHERWISE...THE FORECAST WILL FOCUS ON THE NEXT ROUND
OF STRONG AND GUSTY WINDS FOR SOUTHEAST ARIZONA. LATEST MODEL
GUIDANCE CONTINUE TO ADVERTISE A SHORTWAVE TROUGH DROPPING SOUTHEAST
THROUGH UTAH AND CLIPPING NORTHEAST ARIZONA ON SUNDAY. NOT MUCH
MOISTURE ASSOCIATED WITH THIS FEATURE...BUT WILL STILL INDICATE A
CHANCE OF PRECIPITATION IN THE WHITE MOUNTAINS AND EAST OF TUCSON
SUNDAY. THE WIND ALONG WITH LOW MINIMUM RELATIVE HUMIDITIES WILL BE
THE MAIN CONCERNS SUNDAY AS THE SHORTWAVE TROUGH PASSES THROUGH.
BASED ON PROJECTED VALUES...WILL POST A FIRE WEATHER WATCH FOR MUCH
OF THE AREA ON SUNDAY. PLEASE REFER TO THE FIRE WEATHER SECTION OF
THIS PRODUCT FOR MORE DETAILS.
HIGH PRESSURE ALOFT WILL BUILD IN BEHIND THE SHORTWAVE TROUGH MONDAY
INTO THE MID WEEK. THIS SHOULD RESULT IN DRY CONDITIONS WITH A
GRADUAL WARMING TREND. EXPECT HIGH TEMPERATURES TO REACH AND
SLIGHTLY EXCEED NORMAL READINGS BY TUESDAY OR WEDNESDAY.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH SUNDAY FOR ZONES 148...EXTREME SOUTHERN 146
EASTERN 147 BELOW 7KFT.
WEATHER.GOV/TUCSONHazardous weather outlook, May 1, 7:52 AM MST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 752 AM MST SAT MAY 1 2010 AZZ030-034-035-011500- UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 752 AM MST SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH FOR ELEVATIONS BELOW 7000 FEET HAS BEEN POSTED FOR SUNDAY AS DRY CONDITIONS CONTINUE AND STRONG WINDS DEVELOP. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-033-011500- SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- 752 AM MST SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH FOR ELEVATIONS BELOW 7000 FEET HAS BEEN POSTED FOR SUNDAY AS DRY CONDITIONS CONTINUE AND STRONG WINDS DEVELOP. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:22 AM MST | Fire Weather Watch | TWC | 11 hr | |
| May 1, 2:29 PM MST | Red Flag Warning | TWC | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.